# SDR ASOA2013090608958

- Difficulty date: August 27, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Packing
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKING LOCATED AT RBL 9 AND BS 333 IS CORRODED.  REMOVED ONE PACKING IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW PACKING IAW SRM 51-42-06-001-001.
